# SDR JR2R20170509375

- Difficulty date: May 9, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N887GA
- Make and model: Doug MD 83
- Aircraft serial: 49932
- Aircraft time: 54,162 hours, 36,958 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Part number: 995575043
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR TAPERED STRAP CRACKED. REMOVED AND REPLACED TAPERED STRAP IAW SRM 51-30-5 PARA 7.
